# SDR RAIA990332

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- Engine: Garrtt TPE33114
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: TNAS1024L1182
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4793 - SBN - FUEL FLOW GAUGE AND FULL COUNTER ON NR 1 ENGINE INOPERATIVE.  MAINTENANCE REPLACED FUEL FLOW TRANSMITTER ON LEFT ENGINE.  (M)
